Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Higher-order indecomposable isols


Author: Alfred B. Manaster
Journal: Trans. Amer. Math. Soc. 125 (1966), 363-383
MSC: Primary 02.72
DOI: https://doi.org/10.1090/S0002-9947-1966-0224468-3
MathSciNet review: 0224468
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. E. Dekker, A non-constructive extension of the number system. I, II, J. Symbolic Logic 20 (1955), 204-205.
  • [2] -, Congruences in isols with a finite modulus, Math. Z. 70 (1958), 250-262. MR 0098678 (20:5133)
  • [3] J. C. E. Dekker and J. Myhill, Retraceable sets, Canad. J. Math. 10 (1958), 357-373. MR 0099292 (20:5733)
  • [4] -, Recursive equivalence types, University of California Publications in Mathematics (N.S.) 3, No. 3 (1960), 67-214. MR 0117155 (22:7938)
  • [5] A. Nerode, Extensions to isols, Ann. of Math. 73 (1961), 362-403. MR 0131363 (24:A1215)
  • [6] G. E. Sacks, Degrees of unsolvability, Annals of Mathematics Studies, No. 55, Princeton Univ. Press, Princeton, N. J., 1963. MR 0186554 (32:4013)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.72

Retrieve articles in all journals with MSC: 02.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0224468-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society